# SDR ASAA0440039

- Difficulty date: February 11, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 8100022601
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - FOUND FLOOR TRACK LIGHTING AT ROW 15 COVER DISLODGED CAUSING ONE SECTION OF WHITE LIGHTS TO FAIL.  RECONNECTED WIRES AND REPLACED PROTECTIVE COVER AS REQUIRED.  (M)
